# SDR VE7A2018101500001

- Difficulty date: October 10, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N329PH
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0489
- Aircraft time: 5,335 hours, 20,222 cycles
- System (JASC): 2435 · Starter-Generator
- Part: Starter Gen
- Part number: 23081073
- Part serial: P1183
- Condition: Arced
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: A

## Discrepancy

WHILE ENROUTE TO SENDING FACILITY AND IN IMC CONDITIONS, NR 2 GEN DISCONNECT CAUTION APPEARED ON CAD, IMMEDIATELY FOLLOWED BY BURNING SMELL IN CABIN AS REPORTED BY CABIN OCCUPANT (FLIGHT NURSE). LEFT FRONT SEAT OCCUPANT (PARAMEDIC) BROKE OUT CHECKLIST AND READ CHECKLIST ITEMS TO PILOT. PILOT EXECUTED CHECKLIST ITEMS, NOTIFIED ATC OF SITUATION AND INTENTIONS TO DIVERT TO BWI. NOTIFIED COMM WHEN WORKLOAD PERMITTED, WHO RELAYED THE SITUATION AND CREW INTENTIONS TO MAINTENANCE. LANDED AT BWI WITHOUT FURTHER INCIDENT, AND TURNED THE AIRCRAFT OVER TO MAINTENANCE.
